MAUDE Adverse Event Report: STERILMED, INC. HARMONIC SCALPELS/SHEARS; ELECTROSURG, CUTTING/COAG ACCESSORIES, LAPAROSCOPIC/ENDOSCOPIC, REPROCESSED

STERILMED, INC. HARMONIC SCALPELS/SHEARS; ELECTROSURG, CUTTING/COAG ACCESSORIES, LAPAROSCOPIC/ENDOSCOPIC, REPROCESSED
Model Number HAR36R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for return, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic procedure with a reprocessed harmonic scalpels/shears and the tissue pad broke off inside of the patient.The pad was found and removed from the patient.There was no patient consequence.

Brand Name
HARMONIC SCALPELS/SHEARS
Common Device Name
ELECTROSURG, CUTTING/COAG ACCESSORIES, LAPAROSCOPIC/ENDOSCOPIC, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key12489130
Report Number2134070-2021-00019
Device Sequence Number16981670
Product Code NUJ
UDI-Device Identifier10888551045117
UDI-Public10888551045117
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K161086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAR36R
Device Catalogue NumberHAR36R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1